# SDR HALA2019010900020

- Difficulty date: January 9, 2019
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 24,871 hours, 3,969 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Temp System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - COCKPIT TEMPERATURE TRIM AIR VALVE, TEMPERATURE UNCONTROLLABLE, TRIM AIR TEMP GOES FROM 42C TO 124C WITH COCKPIT CONTROLLER SET ON INDEX MAKE. RESET THE C/B OF ZONE CONTROLLER AND PERFORMED THE SYSTEM TEST OF COCKPIT AND CABIN TEMP CONTROL AND THEN TEST PASSED IAW AMM 21-63-00-730-801-A. ACFT OK FOR SVC.
